IJPAM: Volume 99, No. 2 (2015)

SYMMETRIC FORM OF
THE VON NEUMANN POKER MODEL

Guido David$^1$, Pearl Anne Po$^2$
$^{1,2}$Institute of Mathematics
National Sciences Research Institute
University of the Philippines
Quezon City, 1101, PHILIPPINES


Abstract. The von Neumann poker model, a two person zero-sum game, is a simplified poker simulation that can be used to analyze optimal betting and bluffing plays of the first player. The symmetric form is an extension of the von Neumann that allows both players to bet, making it a more realistic model of poker. The symmetric form is analyzed using Game Theory and best response, and the result is a characterization of the optimal betting and bluffing strategies and bet sizing of each player.

Received: September 10, 2014

AMS Subject Classification: 91A05, 91A60, 91A24

Key Words and Phrases: game theory, two player games, zero-sum game, von Neumann poker model, continuous poker model

Download paper from here.




DOI: 10.12732/ijpam.v99i2.2 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 99
Issue: 2
Pages: 145 - 151


Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).